Breastfeeding and Postpartum Depression
For some reason I cannot add comments to my existing page...so feel free to post your response here or there..whichever you think that is better for others to reference, read & learn.
I just wanted to give you an update, because things have changed since I last posted. I mostly am feeling well, so thank god for that. Since I've upped my progesterone dose to 400mg cream in the am, 200 mg cream in the pm, and 400mg pill in the pm I am now sleeping much better. I do think I'm definitely not in a stage of constant estrogen dominance anymore, as my baby weight is melting off and I am sleeping better. But I still am having some pretty substantial issues and am wondering your thoughts. I'm having pretty bad esophageal contractions...where it feels like something is stuck in my esophagus at all times. I initially thought it was acid reflux, which is something I've never had even when pregnant, but realized it's more of a constricting of the esophagus (which in looking at the forums, see that other women seem to have as well when hormones get out of whack). I'm also having mild to moderate hot flashes during the day and brain fog/dizzines. Do you think I need even more progesterone than the 600 daily cream + 400 daily oral than I'm already taking? I just can't believe the estrogen dominance is that strong, especially considering estrogen drops so much after birth. I've been at this current dose since Tuesday June 18th. Or do you think I should wait it out at this current dose for a few more days to see if side effects subside?
Also, I'm curious as to your thoughts on where you apply the cream? I've been applying it to my upper thighs mostly since my aunt told me to avoid having it come into contact with my husband & sons, and haven't really had any immediate negative side effects. But last night I changed it up and applied it to my stomach. I immediately starting having massive hot flashes, brain fog and dizzines. I'm going to go back to applying it to my thighs today, but am wondering why that might have happened? I'm wondering if there are just more blood vessels or something in my stomach (especially after my c-section), so the progesterone was stimulating more estrogen than when I put it on my thighs?
Thank you for being such an amazing resource...